# SDR SWIA2025022401

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,577 hours, 26,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING DAMAGE TO FUSELAGE SKIN AT FS 661.00 STRINGER 26R TO BE OUT OF LIMITS     (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
